# SDR SWAA2022081130019

- Difficulty date: July 16, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRANSITION ANGLE SPLICE BETWEEN STA.500D+10 -520 HAS SURFACE CORROSION.(MARKED) / [01] BLENDED AREAS OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] ENTIRE L/H TRANSITION ANGLE; STA. 395 TO STA. 500I; TO BE REPLACED WITH NEW PART ON NON-ROUTINE TTG8Q00DQU5J.;[03] CERTIFIED PARTS.;[04] CERTIFIED PARTS.;[05] INSPECTED AS REQUIRED. CORRECTIVE ACTION #2. VERIFIED PART REPLACEMENT TO BE ACCOMPLISHED REF. #TTG8Q00DQU5J
